# SDR MASA2008111600778

- Difficulty date: November 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 19,665 hours, 18,177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7212 BTV-IAD.  CREW DECLARED AN EMERGENCY FOR FLAPS FAIL AT ZERO DEGREES.  LANDING WAS UNEVENTFUL.  MX COMPLIED WITH THE FLAPS FAIL PART A PROCEDURE AND SYSTEM OPS CHECKED GOOD.
